# SDR FDEA202105061139

- Difficulty date: May 6, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N191FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63122
- Aircraft time: 138 hours, 75 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

GEAR DISAGREE ANNUNCIATION ON APPROACH WHEN GEAR  LOWERED.  ALSO, TAIL SKID ANNUNCIATION.  EXECUTED  MISSED APPROACH, COMPLETED QRH FOR BOTH  ANNUNCIATIONS, CONDUCTED NORMAL LANDING.  ANNUNCIATIONS REMAINED ON.     DEBRIEFED CREW WHO INDICATED THEY DID NOT CYCLE  GEAR A SECOND TIME IN FLIGHT. IN ADDITION TO THE  "GEAR" AND "TAILSKID" FAULT ANNUNCIATIONS, FOUND  NORMAL  "3 GREEN" MLG ANNUNCIATIONS. DURING  POSTFLIGHT WALKAROUND, FOUND TAILSKID RETRACTED.  VISUALLY INSPECTED ALL GEAR PROX SENSORS &  ACCESSABLE WIRING HARNESSES WITH NO FAULTS NOTED.  PERFORMED PSEU BITE AND FOUND NLG SENSORS AND MLG  SIDE/DRAG STRUT SENSORS NOMINAL FOR "ON GROUND"  CONDITION. NO LRU RECALL FAULTS NOTED. PINNED ALL  GEAR, APPLIED HYD POWER AND CYCLED GEAR HANDLE  UP/DOWN. TAIL SKID EXTENDED AND "GEAR" & "TAILSKID"  ANNUNCIATIONS CLEARED. REPEATED GEAR HANDLE CYCLE  TWICE MORE WITH NO FURTHER GEAR FAULT INDICATIONS.  LANDING GEAR HANDLE FEELS SMOOTH THROUGHOUT CYCLE.  LANDING GEAR INDICATIONS OPS CK NORMAL IAW B767 AMM  32-61-00-5 AND 32-31-01-4. A/C OK FOR SERVICE.
